... pristiq 50 mg for 2 years and that has helped with depression. In the past 2 months I have gone up to pristiq 100mg because I was accustomed to the other amount. I also have severe anxiety and take clonazepam .5mg 4 times. I have gotten better. Less depression and anxiety and worry, less paranoid, but has not had the effect that it should, my fiancé says I still seem down and that I'm not completely myself but better. I have been prescribed abilify 2mg to take with the other ones so I was wondering if that will have a difference? Is it common to feel drowsy and tired, and a little more depressed and anxious the first few days of taking the new pill that was added? Is it just going to take a little time for it to kick in? Thanks
Prescription - Added abilify to pristiq thoughts?
- 17 Jan 2015 by Valerieanne77
- 18 January 2015
- abilify, pristiq, depression, anxiety, agitated state, prescription
Added 17 Jan 2015:
After a couple days of taking abilify I feel more tired and lack the focus. Pristiq worked for me for years and now I take 100mg so that just kind of makes me happier so I can do stuff but not just completely joyful. Will and can abilify open the door and help me recover? Added to my pristiq
All though we are all different, I have had great success with Pristiq and Abilify. The antidepressant alone wasn't enough for me. The Abilify enhances the effects of the antidepressant so hopefully the boost is what will work for you. Don't be alarmed if the doctor has to increase the dosage. I take 15mgs daily and have for many years. It will take a few weeks to completely adjust so be patient and I hope it works for you.
Hang in there, when adding a new med it takes some time to get used to it. The way you feel now will likely wear off. I have found one to two weeks and things have generally settled. You may need to allow that amount of time and use some mindfulness e.g. as strategy to deal with current state. If it persists past two weeks talk to Doc. Take care and best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2011 • 5 answers
Posted 22 Aug 2013 • 6 answers
Posted 30 Sep 2013 • 1 answer
Posted 30 Jan 2015 • 1 answer
Posted 21 May 2018 • 4 answers